# SDR USAA2011122200012

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: D5775614520000
- Condition: Worn
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - NR 2 SPOILER CENTER HINGE FITTING BOLT IS WORN.  REPLACED NR 2 SPOILER CENTER HINGE FITTING BOLT IAW A320 AMM 20-22-0.
